# SDR AALA202405144984

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 31,321 hours, 4,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3 LEFT HAND FORWARD SEAT REMOTE WELS CONTROL UNIT BATTERY POWER FAILED, MAINT MSG 33-11426. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
